MAUDE Adverse Event Report: SABER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

SABER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 48008004X
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the saber 8mm 4cm balloon burst at 8 atm in a heavily calcified superficial femoral artery (sfa) lesion.The case was completed after the physician placed a smart stent.There was no reported injury to the patient.The product was stored properly according to the instructions for use (ifu).There was no difficulty removing the product from the hoop, removing the protective balloon cover, stylet, or any of the sterile packaging components.There were no kinks or other damages noted prior to inserting the product into the patient.The device was prepped per the ifu and was done normally.The balloon was able to maintain negative pressure.There was no resistance/friction encountered while inserting through the rotating hemostatic valve or while advancing through the guide catheter.There was no difficulty encountered while advancing through the vessel.There was no difficulty crossing the lesion.The vessel did not have any tortuosity.The lesion had a 60% stenosis.The device was not being used to treat a chronic total occlusion (cto).The catheter was never in an acute bend and was never kinked during use.The contrast/saline ratio was 1:1.The inflation device used was used successfully with other devices.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b5, d4, g3, h1, h2, h3 and h6.A review of the manufacturing documentation associated with lot 82246576 presented no issues during the manufacturing process that can be related to the reported event.This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.

Brand Name
SABER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
MDR Report Key17097989
Report Number3007635982-2023-00208
Device Sequence Number7802629
Product Code LIT
UDI-Device Identifier20705032069721
UDI-Public(01)20705032069721(17)250331(10)82246576
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model Number48008004X
Device Catalogue Number48008004X
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2023
Initial Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown